# SDR DLM88041138

- Difficulty date: December 25, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 36,299 hours, 27,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 13D EMERGENCY TRACK LIGHTING INOP.  REPLACED DAMAGED HARNESS.
